MathSciNet Relay Station
MathSciNet bibliographic data
MR1896409 (2003a:34089) 34G10 (47D06 47D09)
Xiao, Ti-Jun; Liang, Jin Perturbations of existence families for abstract Cauchy problems. Proc. Amer. Math. Soc. 130 (2002), no. 8, 2275–2285 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement